# SDR DALA2016120409507

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT: CRACKED LONGERONS 2LH AND 2RH AT STA Y=1133 (AMDS 5300-2004) (NRC 00343). LONGERONS 2 LH AND 2 RH AT STA Y=1133 WERE REPAIRED PER B-717 SRM 53-00-05 REPAIR 2.  (LP #2793607)
